It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1Showing 1 - 7 of 7 for burning sensation in arms and legs medication. (0.031 seconds)


... diagnosis of Syringomyelia which I know could be causing some of my symptoms. But here is a little of what has been going on with me. I have seen a neurologist and am now waiting for mri appointment of my head and neck. I have already had one of my t and l spine. Finding few disk problems and two syrinxs in T. ... (1 replies)
... bees sensation in my brain, feet, and hands since I stopped taking antidepressants last year. ... (7 replies)
... WAIT! Please don't be deterred by the length of this post and move on to the next. It might be the longest post ever in the history of Healthboards, but I really need someone to help me or provide some sort of insight into these strange and awful things I have been experiencing. ... (5 replies)

... i have panic disorder and have been on a million pills and i started developing a burning sensation in my head. i dont know if its from the medication or what. i get tingling and burning sensations in my arms, back and legs but i was told that this is just anxiety. any help would be appreciated. ... (7 replies)
... s genuine and long term. ... (2 replies)
... to the MS board. So, let me start off by telling you that I am a 41 year old female. I had mono when I was 10 and was out of school for six weeks. I also contracted the chicken pox at the age of 21 and again was very sick for six weeks. ... (6 replies)
... Lots of strange sensations in legs, arms torso such as tingling, pins needles, achy, burning and vibration sensations. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 04:54 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!